# SDR GTIA2019060643393

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 42,323 hours, 23,876 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Contactor
- Condition: Weak
- Location: Lgciu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"DURING CRUSE HAD LGCIU #1 FAULT,  FOUND CONTACT B ON PLUG 26GA HAVING NO RETENTION AND CONTACT A ON PLUG 26GA HAVING VERY LITTLE RETENTION REPLACED CONTACTS A&B IN PLUG 26GA IAW ESPM 20-48-23 OPS CHECKS GOOD IAW AMM 32-31-73"
